# SDR AALA201602049001

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 56,104 hours, 20,739 cycles
- Engine: Iae V2527A5
- Engine time: 52,868 hours, 21,956 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFTER TAKEOFF, ECAM ENG 2 FUEL FILTER CLOG.  REPLACED BOTH ENG FUEL FILTERS & ACCOMPLISHED SATISFACTORY LEAK & OPERATIONAL CHECKS IAW AMM 73-12-42-0401-13.
